# SDR SWI2024F01404

- Difficulty date: September 10, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED (C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED AND REPLACED L/H LWR TRANSCOWL I/B "A" BRACKET REF REO# 670-54-21-971, REV B, DATED 11/28/23. COMPLIED FULLY SKYCARD 51-900-1002-SKY.
